Singular measure traveling waves in an epidemiological model with continuous phenotypes - Archive ouverte HAL Access content directly
Journal Articles Transactions of the American Mathematical Society Year : 2019

Singular measure traveling waves in an epidemiological model with continuous phenotypes

Dates and versions

hal-02881281 , version 1 (25-06-2020)

Identifiers

Cite

Quentin Griette. Singular measure traveling waves in an epidemiological model with continuous phenotypes. Transactions of the American Mathematical Society, 2019, 371 (6), pp.4411-4458. ⟨10.1090/tran/7700⟩. ⟨hal-02881281⟩
29 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More